Sliding mode control of MIMO Markovian jump systems
Zhu, Jiaming1; Yu, Xinghuo2; Zhang, Tianping1; Cao, Zhiqiang3; Yang, Yuequan1; Yi, Yang1
2016-06-01
发表期刊AUTOMATICA
卷号68页码:286-293
文章类型Article
摘要This paper addresses the sliding mode control problem for uncertain MIMO linear Markovian jump systems. Firstly, by using the linear matrix inequality approach, sufficient conditions are proposed to guarantee the stochastically asymptotical stability of the system on the sliding surfaces. Secondly, an equivalent control based sliding mode control is proposed, such that the closed-loop system can be driven onto the desired sliding surfaces in a finite time. Finally, combining with multi-step state transition probability, the reaching and sliding probabilities are derived for situations where the control force may not be strong enough to ensure the fully asymptotical stability. Simulation results are presented to illustrate the effectiveness of the proposed design method. (C) 2016 Published by Elsevier Ltd.
关键词Sliding Mode Control Markovian Jump System Linear Matrix Inequality (Lmi) Conditional Probability Asymptotical Stability
WOS标题词Science & Technology ; Technology
DOI10.1016/j.automatica.2016.01.070
关键词[WOS]ITO STOCHASTIC-SYSTEMS ; DEPENDENT TIME-DELAYS ; H-INFINITY-CONTROL ; LINEAR-SYSTEMS ; TRANSITION-PROBABILITIES ; EXPONENTIAL STABILITY ; PARAMETERS ; STABILIZATION ; SUBJECT
收录类别SCI
语种英语
项目资助者National Natural Science Foundation of China(61273352 ; Australian Research Council(DP130104765 ; 61573307 ; DP140100544) ; 61473249 ; 61473250 ; 61175111 ; 61203195)
WOS研究方向Automation & Control Systems ; Engineering
WOS类目Automation & Control Systems ; Engineering, Electrical & Electronic
WOS记录号WOS:000375507600033
引用统计
被引频次:11[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/11031
专题复杂系统管理与控制国家重点实验室_先进机器人
作者单位1.Yangzhou Univ, Coll Informat Engn, Yangzhou 225009, Jiangsu, Peoples R China
2.RMIT Univ, Melbourne, Vic, Australia
3.Chinese Acad Sci, Inst Automat, State Key Lab Management & Control Complex Syst, Beijing, Peoples R China
推荐引用方式
GB/T 7714
Zhu, Jiaming,Yu, Xinghuo,Zhang, Tianping,et al. Sliding mode control of MIMO Markovian jump systems[J]. AUTOMATICA,2016,68:286-293.
APA Zhu, Jiaming,Yu, Xinghuo,Zhang, Tianping,Cao, Zhiqiang,Yang, Yuequan,&Yi, Yang.(2016).Sliding mode control of MIMO Markovian jump systems.AUTOMATICA,68,286-293.
MLA Zhu, Jiaming,et al."Sliding mode control of MIMO Markovian jump systems".AUTOMATICA 68(2016):286-293.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
3-automatica.pdf(1213KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Zhu, Jiaming]的文章
[Yu, Xinghuo]的文章
[Zhang, Tianping]的文章
百度学术
百度学术中相似的文章
[Zhu, Jiaming]的文章
[Yu, Xinghuo]的文章
[Zhang, Tianping]的文章
必应学术
必应学术中相似的文章
[Zhu, Jiaming]的文章
[Yu, Xinghuo]的文章
[Zhang, Tianping]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 3-automatica.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。